Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 5, Pages 737-746
http://dx.doi.org/10.1155/IJMMS.2005.737

Water waves generated by disturbances at an ice cover

Physics and Applied Mathematics Unit, Physics and Earth Sciences Division, Indian Statistical Institute, 203 Barrackpore Trunk Road, Calcutta 700 108, India

Received 13 June 2004; Revised 30 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paramita Maiti and B. N. Mandal, “Water waves generated by disturbances at an ice cover,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 5, pp. 737-746, 2005. doi:10.1155/IJMMS.2005.737